# SDR P5CA2015090700132

- Difficulty date: September 6, 2015
- Submitted: September 8, 2015
- Operation: Air carrier
- Aircraft: N851GT
- Make and model: Boeing 747-87UF
- Aircraft serial: 37565
- Aircraft time: 12,769 hours, 2,284 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 972952
- Part serial: MX745481
- Condition: Leaking
- Location: Hyd System
- Part time: 11,122 hours, 2,019 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

NR 4 HYDRAULIC SYSTEM FAILED APPROACHING LEVEL AT 11,000 FT.  ACCOMPLISHED CHECKLIST. SHUTDOWN NR 4  ENGINE DRIVEN PUMP.  FOUND NR 4 EDP LEAKING FROM PRESSURE SENSOR AND CASE DRAIN.  TRANSFER TO MDDR 59865, MEL 29-11-01-02B.  PUMP REMOVED AND PLATE INSTALLED IAW AMM 29-11-15 AND DDG PROCEDURES.
